# SDR DALA2021092005635

- Difficulty date: September 17, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N1201P
- Make and model: Boeing 767332
- Aircraft serial: 28458
- Aircraft time: 102,253 hours, 14,500 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1201 EMERGENCY ACCESS EQUIPMENT DOOR LATCH IN THE RIGHT ISLE DOES NOT WORK. DOOR WON'T OPEN. SECURED LOOSE CREW IN THE LATCH ASSEMBLY ON THE EMERGENCY ACCESS DOOR. SYSTEM OPERATION IS NORMAL. (LP 8037087)
